MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE CUTTING GUIDE
Model Number Mandible Cutting Guide
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation into the complaint showed the mandible cutting guide was properly designed to the virtual surgical plan.Upon further investigation, it was determined that the surgical plan was altered by 3d systems commercial partner and not communicated to 3d systems.The virtual plan was not updated to reflect the new osteotomy path.As a result, the prosthesis did not initially fit to the patient's anatomy. .
 
Event or Problem Description
While utilizing a vsp mandible cutting guide, the surgeon indicated the planned osteotomy did not match the osteotomy that a temporomandibular joint prosthesis was design to.The surgeon reported a 90 minute delay as a result of the discrepancy.

Brand Name
VSP SYSTEMS
Common Device Name
MANDIBLE CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s. alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire circle
littleton, CO 80127
7206431011
MDR Report Key16343801
Report Number1724955-2023-00005
Device Sequence Number6803986
Product Code DZJ
UDI-Device Identifier00816847020817
UDI-Public(01)00816847020817(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMandible Cutting Guide
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexFemale